# SDR COEA2011030301903

- Difficulty date: March 3, 2011
- Submitted: March 7, 2011
- Operation: Air carrier
- Aircraft: N903FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 179
- Aircraft time: 29,376 hours, 32,503 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: S53572702200
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK / COE / MAJOR REPAIR:  WHILE WORKING REPAIR ON LONGITUDINAL FLOORBEAM AT FR 26 & 25.5 RBL FOUND INTERSECTING FASTENER HOLES IN TOP FLANGE OF FLOORBEAM 26.  REPAIRED PER SRM / COMPLEX BUT CONSIDERED MINOR REPAIR.
